# SDR AWRA9606004

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Part number: 25883025
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMPASS SYSTEM FAILED AFTER TAKEOFF, RETURNED TO MIA.  REMOVED AND REPLACED DIRECTIONAL GYRO IAW 34-20-00, OPS CHECKED NORMAL.
